# SDR HALA2009011700026

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,247 hours, 4,637 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 02F2517
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATB, LEFT FMC FAIL LIGHT EICAS MSG ILLUMINATED APPROX 1 HR INTO FLIGHT.  AUTOPILOT, AUTOTHROTTLES DISENGAGED 15 MIN LATER.  RT FMC EICAS FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED TMC PER AMM 22-31-01.  REMOVED AND REPLACED CENTER FCC PER AMM 22-11-01.  PERFORMED REQUIRED MCDP TEST AND PASSED.  ACCOMPLISHED HAL M-1128 ENGR FILE 58744-2 AND HAL M-1128 ENGR FILE 587044-1 1/19/09.  OPS CHECKED GOOD, OK FOR SERVICE.
